# SDR DALA2023021401158

- Difficulty date: February 13, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 12,918 hours, 1,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 DOOR 3R WILL NOT DISARM. CORRECTIVE ACTION: DOOR 3R ARM & DISARM OPS GOOD CHKD OK. (9908381)
